# SDR UIEA2020022640318

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,592 hours, 23,269 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CABIN AUTO INOP CAUTION EICAS MESSAGE STATUS PAGE SHOWED CABIN ALT AUTO 2. QRH PROCEDURES COMPLIED WITH.( PERFORMED FIM 21-31 FT 804 CABIN AUTO INOP WITH MANUAL OPERATION NORMAL. PERFORMED CABIN PRESSURE BITE PER FIM 21-31 FT 803. SYSTEM OK. )
